# SDR ASAA2012082692777

- Difficulty date: August 2, 2012
- Submitted: August 28, 2012
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 20,918 hours, 6,731 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Keyboard
- Part number: 17410802
- Condition: Failed
- Location: Display
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE F/O MCDU L-3 PUSH BUTTON FAILING.  TAKES SEVERAL ATTEMPTS TO GET IT TO WORK.  ACFT GROUNDED.  REPLACED FOS MCDU KEYBOARD.  GROUND VERIFICATION SUCCESSFUL REF AMM 34-61-01.
